# SDR CALA2013102292263

- Difficulty date: October 19, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 67,174 hours, 23,844 cycles
- Engine: Pwa PW2037
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Temp Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HISTORY OF FLIGHT DECK TEMPS UNCONTROLLABLE.  IAW SVC TIP MM 21-61-100E & PERFORM ALL STEPS OF FIM 21-60-00 FIG.106.  CHECKED & INSPECTED FLIGHT DECK ZONE TEMP SENSOR FAN.
